MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to aseptic loosening of attune femoral component; osteolysis of femur original surgery in (b)(6) of 2012.Loosening reported at bone to cement interface.Doi: (b)(6) of 2012.Dor: (b)(6) 2024.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: a.There was no delay in surgery.B.Original dos was sometime in 2012.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, ¿patient was revised due to aseptic loosening of attune femoral component; osteolysis of femur original surgery in (b)(6) 2012.Loosening reported at bone to cement interface.Doi: (b)(6) 2012 / dor: (b)(6)2024.Affected side: left knee.¿ the product returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that attune ps fb insrt sz 7 7mm presents marks on the articulating surface with the femoral implant and at the bottom base; it is not unreasonable to find this type of appearance considering the device has been implanted for 12 year and extraction attempts were made.However, no signs of a device non conformance were observed or defects that could have contributed to the reported event.A manufacturing record evaluation was performed for the finished device [151640707 / (b)(6)] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the observed condition of the attune ps fb insrt sz 7 7mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [(b)(4)/ (b)(6)] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device [(b)(4)/ (b)(6)] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.

Brand Name
ATTUNE PS FB INSRT SZ 7 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19730213
Report Number1818910-2024-15107
Device Sequence Number8147348
Product Code JWH
UDI-Device Identifier10603295050223
UDI-Public(01)10603295050223(17)170731(10)260120
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number151640707
Device Lot Number260120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/17/2024
07/30/2024
08/01/2024
10/07/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date07/22/2024
07/31/2024
08/02/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT.; UNK ATTUNE FEMORAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale